# SDR SWI2025F00448

- Difficulty date: April 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,181 hours, 42,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR DENTS TO LOWER FUSELAGE SKIN BETWEEN FS625.30 - FS640.00 AND STR24L - STR27.   (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
